Announcement

Collapse
No announcement yet.

ROACCUTANE / ACCUTANE INDUCED MGD / EVAPORATE DRY EYES SUFFERERS

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ROACCUTANE / ACCUTANE INDUCED MGD / EVAPORATE DRY EYES SUFFERERS

    Hi all

    I am just one of the victims of accutane induced MGD. Suffering from dry eyes for about 6 years now; I was taking accutane for acne about 6/7 years ago. It only got worse as I didnt do anything about it. It got to stage where it was unbearable. My quality of life was severely affected. I couldn't read or look at screens because my eyes would burn. The eyelids are very inflammed. I get burning sensation of the eyes and eyelids. My eyes feel like its been pepper sprayed/capsicum sprayed specially when I am going out to shops.

    I have since undergone Lipiflow treatment. Its helped quite a lot. The reason why I am posting this is because I want to share my experience with everyone else who sufferes; as well as hear other peoples stories. I am keen to know if anyone else have undergone lipiflow treatment and how has the long term affect has been on their eyes. Most of all; If anything else is out there I can do to help with my eyelids inflammation? I have had fairly good relief from dryness post lipiflow but not so much with inflammation.

  • #2
    I was under the impression that nothing really worked for isotretinoin dry eyes.. my main concern is the redness which I presume is inflammation... How much does it cost, can I get it on the NHS?

    Do you have bloodshot eyes like I do from this type of drynes?

    Comment


    • #3
      Originally posted by vice View Post
      I was under the impression that nothing really worked for isotretinoin dry eyes.. my main concern is the redness which I presume is inflammation... How much does it cost, can I get it on the NHS?

      Do you have bloodshot eyes like I do from this type of drynes?
      Some people get relief from lipiflow some dont. Also depends on the severity of the dryness and whether or not the glands are just blocked that needs to be re-open using heat or are the glands dead and no good, which in that case lipiflow wont help. Lipiflow is basically a combination of heat and compresses. Search on Youtube 'lipiflow treatment on dry eyes' it should come up.

      Second part of your question; my eyes weren't going red. Just looking at it looks perfectly healthy. But the reality is something else. Lipiflow helped a lot with the dryness part, it has also helped with inflammation to some extend, i am hoping it will continue to improve. I think i am seeing improvement everyday.

      Comment


      • #4
        So if your eyes are not red but still dry do you think that I will have some source of inflamation that is causing the redness and if I addressed that then my eyes would be normal?

        I might not be ablw to solve the dry eye aspect but I seem to have an unstable tear film and damaged cornea which if healed might help the redness, though the oil may never return...

        Comment


        • #5
          Originally posted by vice View Post
          So if your eyes are not red but still dry do you think that I will have some source of inflamation that is causing the redness and if I addressed that then my eyes would be normal?

          I might not be ablw to solve the dry eye aspect but I seem to have an unstable tear film and damaged cornea which if healed might help the redness, though the oil may never return...
          first of all sorry i missed part of your previous question. you have asked how much did it cost me? it costed me $2100 for lipiflow in Melbourne Australia. which part of the world do you live? and what do you mean by NHS?

          and yes the inflammation may be the cause of your red eyes. thats the doctor job to diagnose, have you been to many doctors? what they been saying?



          Comment


          • #6
            Ah well that's far out of my budget currently. I live in UK. The NHS is our national health service. Basically taxpayer funded healthcare so it's free at point of use to everyone. Just not the easiest to access for certain conditions dry eyes being one.

            The cause is a destabilised tear film likely and or still inflammation from accutane burin was off that for months now. But no doctor or optometrist has actually told me what is actually causing it so I really don't know and I have seen a lot of people....

            Comment

            Working...
            X

            Debug Information